# SDR HALA2018071600023

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- System (JASC): 7320 · Fuel Controlling System
- Part: Drain
- Condition: Disconnected
- Location: Fuel Manifold
- Part time: 23,195 hours, 3,733 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS - NR 1 ENG LEAK FUEL FROM FUEL DRAIN TANK OVERFLOW DRAIN MAST.  RECONNECTED FUEL MANIFOLD DRAIN TO FMU PER AMM 73-21.  REMOVED AND REPLACED LUBRICATION FLOW FILTER ASSY PER AMM 73-12.  LEAK CHECK GOOD.
